# SDR 0102609925

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 69,857 hours, 71,754 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 117946081
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN.  DECLARED AN EMERGENCY AND RETURNED TO MEM WITH AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE RIGHT WATER SEPARATOR.  INSPECTED TAIL.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
